# SDR ASAA1150862

- Difficulty date: December 27, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 16,014 hours, 4,787 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON GROUND.  ACCOMPLISHED BITE PROCEDURE ON PACK/ZONE TEMP CONTROLLERS.  A TCV FAULT SHOWED ON THE NR 1 TEMP CONTROLLER.  FAULT CLEARED & TEMP CONTROLLERS SHOW NO NEW FAULTS.  GROUND VERIFIED BY RUNNING APU & A/C PACKS.  NO FAULTS INDICATED OKAY FOR CONT BITE PROCEDURE REF FIM TASK 21 62 00 810 801.
